# SDR DALA2018052533594

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 69,576 hours, 18,613 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Obstructed
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORT, THE R1 DOOR NOT ARMING. REMOVED OBSTRUCTION FROM FWD GIRT BAR SLIDER. ABLE TO ARM/DISARM DOOR.
